# SDR R61A201603300229

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 4,647 hours, 3,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE THE F/O'S FLASHLIGHT WAS NOT OPERATIVE.  R & R FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
